The complex gradient inequality with parameter

2018
journal article
article
2
dc.abstract.enWe prove that given a holomorphic family of holomorphic functions with isolated singularities at the origin and constant Milnor number, it is possible to obtain the gradient inequality with a uniform exponent.pl
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorDenkowski, Maciej - 127714 pl
dc.date.accessioned2019-02-20T09:30:32Z
dc.date.available2019-02-20T09:30:32Z
dc.date.issued2018pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number1pl
dc.description.physical1-10pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume186pl
dc.identifier.doi10.1007/s00605-017-1135-xpl
dc.identifier.eissn1436-5081pl
dc.identifier.issn0026-9255pl
dc.identifier.project1095/MOB/2013/0pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/68794
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa*
dc.rights.licenceCC-BY
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/legalcode.pl*
dc.share.typeinne
dc.subject.engradient inequalitypl
dc.subject.enmilnor numberpl
dc.subject.enbranched coveringspl
dc.subject.enholomorphic functionspl
dc.subtypeArticlepl
dc.titleThe complex gradient inequality with parameterpl
dc.title.journalMonatshefte für Mathematikpl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.abstract.enpl
We prove that given a holomorphic family of holomorphic functions with isolated singularities at the origin and constant Milnor number, it is possible to obtain the gradient inequality with a uniform exponent.
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Denkowski, Maciej - 127714
dc.date.accessioned
2019-02-20T09:30:32Z
dc.date.available
2019-02-20T09:30:32Z
dc.date.issuedpl
2018
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
1
dc.description.physicalpl
1-10
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
186
dc.identifier.doipl
10.1007/s00605-017-1135-x
dc.identifier.eissnpl
1436-5081
dc.identifier.issnpl
0026-9255
dc.identifier.projectpl
1095/MOB/2013/0
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/68794
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Udzielam licencji. Uznanie autorstwa 4.0 Międzynarodowa
dc.rights.licence
CC-BY
dc.rights.uri*
http://creativecommons.org/licenses/by/4.0/legalcode.pl
dc.share.type
inne
dc.subject.enpl
gradient inequality
dc.subject.enpl
milnor number
dc.subject.enpl
branched coverings
dc.subject.enpl
holomorphic functions
dc.subtypepl
Article
dc.titlepl
The complex gradient inequality with parameter
dc.title.journalpl
Monatshefte für Mathematik
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
2
Views per month
Views per city
Ashburn
2
Downloads
denkowski_the_complex_gradient_inequality_2018.pdf
5